Convergence of positive operators
Matematičeskie zametki, Tome 26 (1979) no. 2, pp. 201-216
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_26_2_a4,
author = {G. M. Ustinov},
title = {Convergence of positive operators},
journal = {Matemati\v{c}eskie zametki},
pages = {201--216},
year = {1979},
volume = {26},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_26_2_a4/}
}
G. M. Ustinov. Convergence of positive operators. Matematičeskie zametki, Tome 26 (1979) no. 2, pp. 201-216. http://geodesic.mathdoc.fr/item/MZM_1979_26_2_a4/